# SDR DALA2022101006526

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 70,745 hours, 9,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CREW REST FLIGHT ATTENDANT SIDE MISSING EXIT SIGN LENS COVER. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT LIGHT SIGN IAW A330 AMM 33-51. (7294620)
